DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Engineering >
College of Engineering >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/11858

Title: Circular elastic plates on elastic unilateral edge supports
Authors: Celep, Turhan, Dogan, Zekai,
Al-Zaid, Rajeh Zaid
Keywords: Engineering controlled terms: Mathematical Techniques--Numerical Analysis; Stresses--Analysis
Issue Date: 1988
Publisher: ASME
Citation: Journal of Applied Mechanics, Transactions ASME Volume 55, Issue 3, September 1988, Pages 624-628
Abstract: The response of an elastic circular plate supported unilaterally by elastic springs along its edge is studied. A load which is uniformly distributed along a circular arc of the plate is considered. The loss of the contact along the edge of the plate, the variations of deflections and those of reactions are presented. The influences of the position of loading, the spring constant, and Poisson's ratio are shown in various figures.
URI: http://hdl.handle.net/123456789/11858
ISSN: 00218936
Appears in Collections:College of Engineering

Files in This Item:

File Description SizeFormat
Eng_Civil_Al-Zaid_13.doc47.5 kBMicrosoft WordView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback